Подписаться
Francesco Della Pietra
Francesco Della Pietra
Подтвержден адрес электронной почты в домене unina.it - Главная страница
Название
Процитировано
Процитировано
Год
Sharp bounds for the first eigenvalue and the torsional rigidity related to some anisotropic operators
F Della Pietra, N Gavitone
Mathematische Nachrichten 287 (2-3), 194-209, 2014
362014
Faber-Krahn inequality for anisotropic eigenvalue problems with Robin boundary conditions
F Della Pietra, N Gavitone
Potential Analysis 41 (4), 1147-1166, 2014
292014
Anisotropic elliptic problems involving Hardy-type potentials
FD Pietra, N Gavitone
Journal of Mathematical Analysis and Applications 397, 800-813, 2013
212013
Upper bounds for the eigenvalues of Hessian equations
F Della Pietra, N Gavitone
Annali di Matematica Pura e Applicata 193 (3), 923-938, 2014
192014
Symmetrization for Neumann Anisotropic Problems and Related Questions
F Della Pietra, N Gavitone
Advanced Nonlinear Studies 12 (2), 219-235, 2012
182012
On functionals involving the torsional rigidity related to some classes of nonlinear operators
F Della Pietra, N Gavitone, SGL Bianco
Journal of Differential Equations 265 (12), 6424-6442, 2018
172018
Anisotropic elliptic equations with general growth in the gradient and Hardy-type potentials
F Della Pietra, N Gavitone
Journal of differential equations 255, 3788–3810, 2013
162013
Relative isoperimetric inequality in the plane: the anisotropic case
F Della Pietra, N Gavitone
Journal of Convex Analysis 20 (1), 157-180, 2013
162013
Existence results for non-uniformly elliptic equations with general growth in the gradient
F Della Pietra
Differential and Integral Equations 21 (9-10), 821-836, 2008
162008
Sharp estimates on the first Dirichlet eigenvalue of nonlinear elliptic operators via maximum principle
F Della Pietra, G Di Blasio, N Gavitone
Advances in Nonlinear Analysis 9 (1), 278-291, 2020
142020
On the second Dirichlet eigenvalue of some nonlinear anisotropic elliptic operators
F Della Pietra, N Gavitone, G Piscitelli
Bulletin des Sciences Mathématiques 155, 10-32, 2019
142019
A sharp weighted anisotropic Poincaré inequality for convex domains
F Della Pietra, N Gavitone, G Piscitelli
Comptes Rendus Mathematique 355 (7), 748-752, 2017
122017
Symmetrization with respect to the anisotropic perimeter and applications
F Della Pietra, N Gavitone
Mathematische Annalen 363 (3), 953-971, 2015
112015
Existence results for nonlinear elliptic problems with unbounded coefficients
F Della Pietra, G di Blasio
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 72-87, 2009
112009
Anisotropic Hardy inequalities
F Della Pietra, G di Blasio, N Gavitone
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (3 …, 2018
102018
Symmetry breaking in a constrained Cheeger type isoperimetric inequality
B Brandolini, F Della Pietra, C Nitsch, C Trombetti
ESAIM Control Optim. Calc.Var. 21 (2), 359-371, 2015
102015
Blow-up solutions for some nonlinear elliptic equations involving a Finsler-Laplacian
F Della Pietra, G di Blasio
Publicacions Matemàtiques, 2015
92015
Comparison, existence and regularity results for a class of non-uniformly elliptic equations
F Della Pietra, G di Blasio
Differ. Equ. Appl 2, 79-103, 2010
92010
An optimal insulation problem
FD Pietra, C Nitsch, C Trombetti
Mathematische Annalen, 1-15, 2020
82020
Existence and comparison results for non-uniformly parabolic problems
F Della Pietra, G Di Blasio
Mediterranean journal of mathematics 7 (3), 323-340, 2010
82010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20